# SDR DALA2024051905331

- Difficulty date: May 18, 2024
- Submitted: May 19, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 29,422 hours, 11,513 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3944 -ATO- APPROX. 70KTS DUE TO TAKEOFF CONFIG WARNING. PARKING BRAKE LIGHT FLICKERED. CORRECTIVE ACTION: IDENTIFIED INTERNAL PSEU FAULT. REPLACED SAME. REPLACED PARKING BRAKE SWITCH PRECAUTIONARY. OPS CHECKS GOOD. (LP 5038580)
